Hba1c

HbA1c or otherwise called hemoglobin A1c test or glycated hemoglobin test is a test to determine your average blood sugar over the past 2 to 3 months. This test detects the amount of glucose bound hemoglobin in your blood. The normal range of HbA1c is 4 to 5.6 %.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can lifestyle changes help in reducing high creatinine levels?

Query: Hello doctor, My creatinine level is 1.7 mg/dL. I am a diabetic, and I was on regular medication for the same. I also take Nefrosave tablets. My blood sugar levels dropped to 59 mg/dL all of a sudden. My physician advised me to stop taking Glycomet 850. After 10 days, he checked my creatinine level...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. You will need to repeat the urea and creatinine tests after two weeks in order to rule out chronic kidney disease. It is important to attribute this to a particular cause to effectively prevent further increase in creatinine levels. The likely cause could be diabete...  Read Full »

I am having frequent urination for few days. What is the cause?

Query: Hello doctor, From the past few days, I have frequent urination. I am attaching all the test reports that I have done so far. I also got an x-ray and CT scan of the chest, but as I am out, I cannot upload them now. I will upload them later if you need it.  Read Full »


Dr. Krishna Somani

Answer: Hi, Welcome to icliniq.com. Only the CBC (complete blood count) and HbA1c reports are available. Please send all reports that are relevant to your complaint. Revert with more information to a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist  Read Full »

I developed redness with a painful swelling at the vaccinated site. How to treat it?

Query: Hi doctor, I am a 53 year old lady with controlled DM for four years and mild hypertensive for two years, I have received Influenza vaccine and Meningococcal vaccine on the same day in both upper arm sides before one week. Today, I developed painful swelling with redness in my left upper arm at the ...  Read Full »


Dr. Veerpal Singh Uppal

Answer: Hi, Welcome to icliniq.com. A painful swelling after vaccine at the injection site in a diabetic patient is common. In diabetic patients, if glucose control is inadequate, then any injection of injury causes prolonged healing due to the high sugar level in blood. You just have to check and keep yo...  Read Full »

Why does my brother's daughter urinate frequently?

Query: Hi doctor, My brother's younger daughter is 6 years old. Her weight is 24 kg and height is 4 feet. She always rushes to the bathroom to urinate. In a day, she rushes 20 to 25 times to urinate. We were done her urine RE, and it shows everything as normal. She becomes thirsty to drink water. She fears...  Read Full »


Dr. Deepak Patel

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Increased frequency of urination in a 6 year old child can be due to UTI (Urinary Tract Infection), renal stones or diabetes mellitus. Since, in this case, increased thirst is also present there is a probability of diabetes mellitus. Al...  Read Full »

Please guide me to be more energetic to overcome fatigue and erection problems.

Query: Hi doctor, I am a 39 year old male. I have a little diabetic problem. My PP sugar is 210. I have numbness in hands, fatigue, running thoughts, erection problem, indigestion, and gas formation. Now, I am on Feliz 10, Etizolam 0.5 at night and Petril beta 10 in the morning. If I stop the above medi...  Read Full »


Dr. Awadhesh P Singh Solanki

Answer: Hi, Welcome to icliniq.com. I can understand your problem. The medicines you are taking is one of the causes of your erectile dysfunction. You are suffering from depression. I would suggest you take those medicines which do not cause erectile dysfunction. I will suggest you visit a nearby psychiat...  Read Full »

How to reduce pain produced around the Insulin injection site?

Query: Hi doctor, I am suffering from type 1 diabetes. My HbA1c is too high. I have been on Insulin for around seven years now, and I am trying to lower it. I have a few questions. I keep getting Insulin bumps and lumps every time I choose the abdomen for an injection site. How can I ensure adequate insuli...  Read Full »


Dr. Krutika Ingle Karandikar

Answer: Hello,Welcome to icliniq.com.Let us go step wise just like your concerns.The best way for avoiding lumps, bumps, and pain due to repeated Insulin injections is by learning the proper technique for injecting yourself. Please meet a local doctor to learn the same.Also, keep changing the injection site...  Read Full »

What is the reason for increased sugar levels in the morning?

Query: Hi doctor, I have observed that for the past three days, my sugar levels in the morning are increasing to the level of 160 mg/dL, and during the day, sugar levels are around the same range. Would you please suggest if I am getting diabetic, or is there any reason for my increased sugar levels in th...  Read Full »


Dr. Radha P H

Answer: Hi, Welcome to icliniq.com. A fasting blood sugar level of 160 mg/dL is very high, suggesting you have diabetes. So please do an HbA1c test (glycated hemoglobin), giving you the three-month average of your blood sugar levels, and we can decide on your treatment. So please get back to me with the H...  Read Full »

Kindly give your opinion regarding my CBC report.

Query: Hi doctor, I am a 27 year old male. I would like to get your opinion on my CBC report. Shall I attach my report?  Read Full »


Dr. Prakash H Muddegowda

Answer: Hi, Welcome to icliniq.com. Please do attach the report of the CBC (complete blood count). I will be able to comment further once I see it. Revert with the report to a hematologist online --> https://www.icliniq.com/ask-a-doctor-online/hematologist  Read Full »

What causes a sudden increase in HbA1c?

Query: Hello doctor, I am a 91-year-old male diagnosed with diabetes since 1987, and I am currently on medications, Lantus insulin (Insulin glargine) 14 units OD morning, Repaglinide (Prandin) 1 mg BD before breakfast and lunch, Metformin 850 mg BD, after BF and lunch, Thyroxine 50 mcg, Losartan 50 mg, an...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello,Welcome to icliniq.com.It appears that your hemoglobin A1c is high. It would not be advisable to reduce your HbA1c too much for your age, and the tight control of the blood sugar can be risky and can cause hypoglycemia. I suggest that you can increase only the insulin Lantus (Insulin glargine)...  Read Full »

What causes the blood sugar to go up randomly during the day?

Query: Hi doctor, I have diabetes for 20 years. My recent Hba1c value is 6.4 percent. For few days, I have high fasting sugar readings around 140 to 180 mg/dL. I do not have any changes in my diet. Within an hour or two, it gets increased without doing anything. Before going to bed, I have a sugar level o...  Read Full »


Dr. Zulfiqar Ahmed

Answer: Hi, Welcome to icliniq.com. Your sugar level is good with Hba1c (hemoglobinA1C) of 6.4 percent. Blood sugar goes up and down not only with meals but there are many others factors associated with it. It is often associated with other hormonal levels in the body. If you are stressed mentally or ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.